# SDR AALA20151014007

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 42,856 hours, 17,423 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  ANTI-SKID INOPERATIVE LIGHT ILLUMINATED DURING CLIMB.  ACCOMPLISHED FIM 32-42-00-810-800 WITH NO FAULTS FOUND.
